# SDR LR7A2010103100127

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Fitting
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5313 FOUND CARGO COMPARTMENT LT 25,000 TIE DOWN INSERT DAMAGED AT FS 777E.  REPLACED FITTING IAW LOCKHEED SMP583 CHAPTER 51-60 & 51-70.
